# SDR SWAA2012121010406

- Difficulty date: November 30, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF FWD EDGE DAMAGE AND INSERT MISSING.  FABRICATED NEW FLOOR PANEL IAW BOEING DWG 144A5810.  INSTALLED INSERTS PER BAC 5085 PARA 8.4.1.2 & PART MARKED AS GIVEN IN DRAWING 144A5810 SHEET 16.
